# SDR SWAA2022030311866

- Difficulty date: February 28, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 45,329 hours, 26,701 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Elongated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE OUTBRD ADJUSTMENT BOLTS (ABOVE FLAP PROGRAMING TRACK) HOLES ELONGATED / REPAIRED FIXED TRAILING EDGE OUTBRD ELONGATED HOLES PER SRM REF. 57-51-02-2R-1.
